Last update: Sat Oct 14 02:51:54 MDT 2017
@Article{Fink:1974:EDK, author = "A. M. Fink", title = "Exponential dichotomy and kinematic similarity", journal = j-LECT-NOTES-MATH, volume = "377", pages = "121--141", year = "1974", CODEN = "LNMAA2", DOI = "https://doi.org/10.1007/BFb0070331", ISBN = "3-540-06729-9 (print), 3-540-38307-7 (e-book)", ISBN-13 = "978-3-540-06729-0 (print), 978-3-540-38307-9 (e-book)", ISSN = "0075-8434 (print), 1617-9692 (electronic)", ISSN-L = "0075-8434", bibdate = "Fri May 9 19:07:17 MDT 2014", bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1970.bib", URL = "http://link.springer.com/chapter/10.1007/BFb0070331/", acknowledgement = ack-nhfb, book-DOI = "https://doi.org/10.1007/BFb0070324", book-URL = "http://www.springerlink.com/content/978-3-540-38307-9", fjournal = "Lecture Notes in Mathematics", journal-URL = "http://link.springer.com/bookseries/304", }